# SDR AALA201802129037

- Difficulty date: February 7, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N9021H
- Make and model: Airbus A319-115
- Aircraft serial: 6277
- Aircraft time: 9,834 hours, 4,346 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR TOP EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE CONNECTED A LOOSE ELECTRICAL CONNECTOR IAW 33-51-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
